Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weighted Lebesgue and Lorentz norm inequalities for the Hardy operator


Author: Eric Sawyer
Journal: Trans. Amer. Math. Soc. 281 (1984), 329-337
MSC: Primary 26D10; Secondary 42B25, 46E30
DOI: https://doi.org/10.1090/S0002-9947-1984-0719673-4
MathSciNet review: 719673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Characterizations are obtained for those pairs of weight functions $ w,\upsilon $ for which the Hardy operator $ Tf(x) = \int_0^x {f(s)\;ds} $ is bounded from the Lorentz space $ {L^{r,s}}((0,\infty ),\upsilon \,dx)$ to $ {L^{p,q}}((0,\infty ),w\,dx),0 < p,q,r,s \leqslant \infty $. The modified Hardy operators $ {T_\eta }f(x) = {x^{ - \eta }}Tf(x)$ for $ \eta $ real are also treated.


References [Enhancements On Off] (What's this?)

  • [1] J. S. Bradley, Hardy inequalities with mixed norms, Canad. Math. Bull. 21 (1978), 405-408. MR 523580 (80a:26005)
  • [2] H.-M. Chung, R. A Hunt and D. S. Kurtz, The Hardy-Littlewood maximal function on $ L(p,q)$ spaces with weights, preprint. MR 642621 (83b:42021)
  • [3] B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 34 (1972), 31-38. MR 0311856 (47:418)
  • [4] E. M. Stein and G. Weiss, Fourier analysis on Euclidean spaces, Princeton Univ. Press, Princeton, N.J., 1971. MR 0304972 (46:4102)
  • [5] K. Andersen and B. Muckenhoupt, Weighted weak type Hardy inequalities with applications to Hilbert transforms and maximal functions, Studia Math. 72 (1982), 9-26. MR 665888 (83k:42018)
  • [6] M. Artola, untitled and unpublished manuscript.
  • [7] G. Talenti, Osservazioni sopra una classe di disuguaglianze, Rend. Sem. Mat. Fis. Milano 39 (1969), 171-185. MR 0280661 (43:6380)
  • [8] G. Tomasselli, A class of inequalities, Boll. Un. Mat. Ital. 21 (1969), 622-631. MR 0255751 (41:411)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26D10, 42B25, 46E30

Retrieve articles in all journals with MSC: 26D10, 42B25, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0719673-4
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society